I'm on my first packet of tri sprintec. I started my packet the Sunday after my period ended( it ended That same Saturday). I took my pills every day at the same time (one was 15 minutes later than normal) and did not miss a day. After one week, my boyfriend and I had unprotected sex. I've been taking my pills regularly all month & have been having sex a couple times. at the beginning of my third week pills I began getting light cramps every once in a while. I do typically feel cramping a day or two before my period so I was attributing it to that. But I'm on my fourth week, second day and no period. I have been discharging quite a bit & I have noticed from after the first week of the pill that my discharge is thicker & smells a little different but it doesn't seem to be bad. I attributed that to the hormone changes. So yeah, my question would be if it's normal to have these types of cramps & if I should be worried that I am pregnant if I haven't gotten my period yet. I'm a pretty paranoid person.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 26 Jan 2013 • 2 answers
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 17 Jun 2016 • 0 answers
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Posted 14 Aug 2016 • 1 answer